October 12, 2018
October 16, 2018
Hi missyann. Everyone's RA is different and thus individual reactions to specific medications are often different. That said, in the approval process every drug builds a profile, including of side effects that occur in certain percentages of users. This article from our editorial team gives and overview of the drug, with some information on side effects: https://rheumatoidarthritis.net/treatment/humira-reviews-how-well-it-works/. Hopefully some others will chime in with their direct experiences with Humira. Best, Richard (RheumatoidArthritis.net Team)
October 24, 2018
Humira Worked but put me in the hospital on two occasions with infections and this occurrd after the first dose Each time.
Mary Sophia Hawks
November 10, 2018
Hi missyann . As Richard said, we all experience things differently. I tend to have the rare or never heard of side effect. Humira caused muscle pain in my legs to the degree that I had to stop. The important thing is to return to your doctor, or call the office and leave a message with his nurse. Your doctor may need to consider a different medication. Encouraging hugs to you and thank for reaching out. Mary Sophia
October 16, 2020
I know this is an old post, but I've been on Humira for 3 weeks now, and I've been in the ER twice. I have to now wait 16-20 weeks for it to fully leave my system. I'm having insane jaw & face pain/tension that is continuously triggering severe migraines I can't treat. It feels like I'm being forced to grind my teeth all the time, even when my teeth aren't touching. I can't find a single thing to explain the symptoms, so I'm at a loss for how to manage it.
My rheumatologist and neurologist are both lost as well, and "go to the ER so they can knock you out" is their solution for when it gets too bad to take it anymore. I was hoping that someone on here might have had something similar & that they can give me suggestions on how to relieve it, even a little. This is miserable.